# SDR P5CA9701709

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Broken
- Location: Bs 2362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FASTENER AT LEFT SIDE STATION 2362, 20 INCHES ABOVE MAIN DECK FLOOR.  REMOVED AND REPLACED PER SRM 51-30-02.
